Photo of Dr Vladimir Guletskii

Dr Vladimir Guletskii Ph.D.

Reader in Mathematics Mathematical Sciences

    Publications

    2018

    ALGEBRAIC CYCLES ON QUADRIC SECTIONS OF CUBICS IN P-4 UNDER THE ACTION OF SYMPLECTOMORPHISMS (vol 59, pg 377, 2016) (Journal article)

    Guletskii, V., & Tikhomirov, A. (2018). ALGEBRAIC CYCLES ON QUADRIC SECTIONS OF CUBICS IN P-4 UNDER THE ACTION OF SYMPLECTOMORPHISMS (vol 59, pg 377, 2016). PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 61(1), 177. doi:10.1017/S0013091517000505

    DOI: 10.1017/S0013091517000505

    Chow motives of abelian type over a base (Journal article)

    Guletskiĭ, V. (2018). Chow motives of abelian type over a base. European Journal of Mathematics, 4(3), 1065-1086. doi:10.1007/s40879-018-0270-9

    DOI: 10.1007/s40879-018-0270-9

    Motivic obstruction to rationality of a very general cubic hypersurface in $\mathbb P^5$ (Journal article)

    Guletskii, V. (n.d.). Motivic obstruction to rationality of a very general cubic hypersurface in $\mathbb P^5$. Retrieved from http://arxiv.org/abs/1605.09434v3

    Positive Model Structures for Abstract Symmetric Spectra (Journal article)

    Gorchinskiy, S., & Guletskii, V. (2018). Positive Model Structures for Abstract Symmetric Spectra. APPLIED CATEGORICAL STRUCTURES, 26(1), 29-46. doi:10.1007/s10485-016-9480-9

    DOI: 10.1007/s10485-016-9480-9

    The tangent space to the space of 0-cycles (Journal article)

    Guletskii, V. (n.d.). The tangent space to the space of 0-cycles. Retrieved from http://arxiv.org/abs/1803.02907v1

    2016

    $$\mathbb {A}^{1}$$ A 1 -connectivity on Chow monoids versus rational equivalence of algebraic cycles (Journal article)

    Guletskiĭ, V. (2016). $$\mathbb {A}^{1}$$ A 1 -connectivity on Chow monoids versus rational equivalence of algebraic cycles. European Journal of Mathematics, 2(1), 169-195. doi:10.1007/s40879-015-0085-x

    DOI: 10.1007/s40879-015-0085-x

    Symmetric powers in abstract homotopy categories (Journal article)

    Gorchinskiy, S., & Guletskii, V. (n.d.). Symmetric powers in abstract homotopy categories. Adv. Math., 292 (2016), 707-754. Retrieved from http://arxiv.org/abs/0907.0730v4

    DOI: 10.1016/j.aim.2016.01.011

    2014

    Étale monodromy and rational equivalence for $1$-cycles on cubic hypersurfaces in $\mathbb P^5$ (Journal article)

    Banerjee, K., & Guletskii, V. (n.d.). Étale monodromy and rational equivalence for $1$-cycles on cubic hypersurfaces in $\mathbb P^5$. Retrieved from http://arxiv.org/abs/1405.6430v2

    2013

    ALGEBRAIC CYCLES ON QUADRIC SECTIONS OF CUBICS IN P-4 UNDER THE ACTION OF SYMPLECTOMORPHISMS (Journal article)

    Guletskii, V., & Tikhomirov, A. (2016). ALGEBRAIC CYCLES ON QUADRIC SECTIONS OF CUBICS IN P-4 UNDER THE ACTION OF SYMPLECTOMORPHISMS. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 59(2), 377-392. doi:10.1017/S0013091515000176

    DOI: 10.1017/S0013091515000176

    Non-trivial elements in the Abel-Jacobi kernels of higher dimensional varieties (Journal article)

    Gorchinskiy, S., & Guletskii, V. (n.d.). Non-trivial elements in the Abel-Jacobi kernels of higher dimensional varieties. Adv. Math., 241 (2013) 162 - 191. Retrieved from http://arxiv.org/abs/1009.1431v3

    2012

    Motives and representability of algebraic cycles on threefolds over a field (Journal article)

    Gorchinskiy, S., & Guletskii, V. (n.d.). Motives and representability of algebraic cycles on threefolds over a field. J. Algebraic Geom., 21, no. 2 (2012), 347-373. Retrieved from http://arxiv.org/abs/0806.0173v3

    Transcendence degree of zero-cycles and the structure of Chow motives (Journal article)

    Gorchinskiy, S., & Guletskii, V. (n.d.). Transcendence degree of zero-cycles and the structure of Chow motives. no., 2, 559-568. Retrieved from http://arxiv.org/abs/1009.1434v2

    2010

    Zeta functions in triangulated categories (Journal article)

    Guletskii, V. (n.d.). Zeta functions in triangulated categories. Retrieved from http://arxiv.org/abs/math/0605040v1

    2009

    On the continuous part of codimension two algebraic cycles on threefolds over a field (Journal article)

    Guletskii, V. (2009). On the continuous part of codimension two algebraic cycles on threefolds over a field. Sbornik: Mathematics, Volume(Number), 17-30. doi:10.1070/SM2009v200n03ABEH003998

    DOI: 10.1070/SM2009v200n03ABEH003998

    2006

    Finite dimensional objects in distinguished triangles (Journal article)

    Guletskii, V. (n.d.). Finite dimensional objects in distinguished triangles. Journal of Number Theory 119 (1) (2006) 99 - 127. Retrieved from http://arxiv.org/abs/math/0306297v1

    2003

    Finite dimensional motives and the Conjectures of Beilinson and Murre (Journal article)

    Guletskii, V., & Pedrini, C. (n.d.). Finite dimensional motives and the Conjectures of Beilinson and Murre. K-Theory 550 (3) (2003) 243 - 263. Retrieved from http://arxiv.org/abs/math/0303170v1

    2002

    The Chow motive of the Godeaux surface (Chapter)

    Guletskii, V., & Pedrini, C. (2002). The Chow motive of the Godeaux surface. In Algebraic Geometry: A Volume in Memory of Paolo Francia (pp. 179-195). Berlin - New York: de Gruyter.

    2001

    2-torsion of the Brauer group of an elliptic curve: generators and relations (Journal article)

    Chernousov, V., & Guletskii, V. (2001). 2-torsion of the Brauer group of an elliptic curve: generators and relations. Documenta Mathematica, 2001, 85-120. Retrieved from http://www.math.uiuc.edu/documenta/lsu/chernousov-guletski.pdf

    The middle of a diagonal for surfaces with the invariants p_g=0 and q=1 (Journal article)

    Guletskii, V. (2001). The middle of a diagonal for surfaces with the invariants p_g=0 and q=1. St. Petersburg Mathematical Journal, 13(3), 427-440.

    2000

    Reciprocity laws for simple algebras over function fields of number curves (Journal article)

    Guletskiǐ, V., & Yanchevskiǐ, V. (2000). Reciprocity laws for simple algebras over function fields of number curves. Communications in Algebra, 28(4), 1657-1683. doi:10.1080/00927870008826921

    DOI: 10.1080/00927870008826921

    Untitled Document